# SDR SWIA200923279

- Difficulty date: December 15, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 17,047 hours, 14,570 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Nut
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, VERTICAL STABILIZER ATTACHMENT HINGE NUT CORRODED. (NDT INSP) REPLACED NUT PER AMM.
